# SDR IPXA2016031100635

- Difficulty date: February 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7024511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 43L CORRODED NEAR BS 1129 - 6-100.  REPAIRED L43L BETWEEN STA 1129/6-50 AND 1129/6-100 IAW SRM 53-00-05, REPAIR 1, FIG 201, 202.
